# SDR AALA202112155349

- Difficulty date: December 11, 2021
- Submitted: December 15, 2021
- Operation: Air carrier
- Aircraft: N554UW
- Make and model: Airbus A300*
- Aircraft serial: 4966
- Aircraft time: 30,811 hours, 12,365 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 4R CABIN DOOR SLIDE PRESSURE COVER FELL OUT. **SUPPLEMENTAL REPORT WILL BE SUBMITTED.** (OPEN)
